# SDR 95ZZZZ101

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seals
- Condition: Leaking
- Location: Lt Engine
- Part time: 9,836 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OTW - UPON ARRIVAL OTW, THE CREW REPORTED LEFT ENGINE LOW OIL PRESSURE.  INSPECTION REVEALED INTERNAL SEEPAGE ALLOWING OIL LEAKS AT THE COMPRESSOR.  MAINTENANCE REMOVED THE ACCESSORY GEARBOX AND REPLACED PERFORMED PACKINGS, SEALS, AND GASKETS.  THE NR 2 BEARING OIL SCAVANGE SCREEN WAS CLEANED.
